# SDR REXA201200138

- Difficulty date: January 23, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N819AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8019
- Aircraft time: 16,236 hours, 13,643 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO TYS FOR L REV UNLOCKED CAUTION IN FLIGHT HAPPEND AT 15,000 FT INDICATION ONLY.  NO ADVERSE FLIGHT CHARACTERISTICS.  OPC LT TR IAW AMM 78-30-00.  OPC GOOD.
